MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GLADIATOR BIPOLAR 56MM OD X 36MM ID; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. GLADIATOR BIPOLAR 56MM OD X 36MM ID; HIP COMPONENT
Model Number GLBP3656
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, bipolar became disassociated and a revision surgery to an slt bipolar happened.
 
Event or Problem Description
Allegedly, bipolar became disassociated and a revision surgery to an slt bipolar happened.Information collected from invoice search on (b)(6) 2021: implant date.
 
Additional Manufacturer Narrative
Updated incident description.

Brand Name
GLADIATOR BIPOLAR 56MM OD X 36MM ID
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11401994
Report Number3010536692-2021-00131
Device Sequence Number4568214
Product Code KWY
UDI-Device IdentifierM684GLBP36561
UDI-PublicM684GLBP36561
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K062693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberGLBP3656
Device Catalogue NumberGLBP3656
Device Lot Number1792421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date05/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;